# SDR ASOA06340

- Difficulty date: March 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT SIDE 718 FRAME, BETWEEN STR 10 AND 11, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT SIDE 716 FRAME, BETWEEN STR 10 AND 11, IAW EO.  (K)
